# SDR AALA202206144684

- Difficulty date: June 7, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A300*
- Aircraft serial: 1536
- Aircraft time: 68,362 hours, 25,972 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 62,520 hours, 33,382 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779564
- Condition: Overtemp
- Location: Zone 400 - Nac/P
- Part time: 62,520 hours, 33,382 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A, E, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 EGT OVER TEMP ON TAKE OFF. 980C FOR 43 SECONDS, FLIGHT CREW SHUT DOWN THE ENGINE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAS WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202206084684: REPLACED #2 ENGINE PER TASK CARD  26L40071001 ** (CLOSED)
